RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Smirnov, S G

Statistics Math-Net.Ru
Total publications: 7
Scientific articles: 6

Number of views:
This page:95
Abstract pages:817
Full texts:362
References:140

http://www.mathnet.ru/eng/person23295
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/541377

Publications in Math-Net.Ru
1979
1. S. G. Smirnov, “Immersions and embeddings of smooth manifolds”, Uspekhi Mat. Nauk, 34:6(210) (1979),  191–194  mathnet  mathscinet  zmath; Russian Math. Surveys, 34:6 (1979), 230–234
1975
2. S. G. Smirnov, “Smooth knots in a manifold of homotopy type $K(\pi,1)$”, Izv. Akad. Nauk SSSR Ser. Mat., 39:3 (1975),  610–634  mathnet  mathscinet  zmath; Math. USSR-Izv., 9:3 (1975), 577–598
1973
3. S. G. Smirnov, “Smooth knots in a manifold with a contractible of spherical universal covering”, Uspekhi Mat. Nauk, 28:6(174) (1973),  217–218  mathnet  mathscinet  zmath
1971
4. S. G. Smirnov, “Smooth knots in manifolds of homotopy type $K(\pi,1)$”, Uspekhi Mat. Nauk, 26:5(161) (1971),  225–226  mathnet  mathscinet  zmath
5. S. G. Smirnov, “Smooth knots in a fibering over a circumference”, Mat. Sb. (N.S.), 85(127):2(6) (1971),  256–271  mathnet  mathscinet  zmath; Math. USSR-Sb., 14:2 (1971), 252–266
1968
6. S. G. Smirnov, “Smooth knots in a manifold of the homotopy type of a sphere”, Dokl. Akad. Nauk SSSR, 183:5 (1968),  1016–1019  mathnet  mathscinet  zmath

2007
7. S. G. Smirnov, “Participating Creation of Math Classes as a Teacher”, Math. Ed., 2007, (40),  9–15  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020